MathSciNet Relay Station
MathSciNet bibliographic data
MR1721796 46L05 (22D05 46M20)
Kirchberg, Eberhard; Wassermann, Simon Exact groups and continuous bundles of $C^*$-algebras. Math. Ann. 315 (1999), no. 2, 169–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement